# SDR R61A20090010

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 2,597 hours, 2,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 708
- Condition: Failed
- Location: Brake Sys
- Part time: 2,597 hours, 2,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BRAKE FAULT INDICATION ON EICAS, DECLARED EMERGENCY INTO JFK.  LANDED WITHOUT INCIDENT.  MAINT DISPATCHED TO AC.  TROUBLESHOT AND FOUND BRAKE CONTROL MODULE TO BE AT FAULT.  REPLACED PER EMB AMM, OPS CHECKED AND FOUND GOOD PER EMB AMM.  AC RELEASED BACK TO SERVICE.
